MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; DIAGNOSTIC ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Codes Fracture (1260); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health, llc became aware on (b)(6) 2023 of a viewflex xtra ice device from (b)(6) reported to have poor image quality.The device was also reported to be bent and had a crack in the tip.Innovative health received the device for evaluation on 5/4/2023.Upon investigation, the fracture on the device tip was confirmed.The tip did not fall off completely and was attached to the shaft.The fractured tip likely contributed to the poor image quality reported.No injury was reported.
 
Event or Problem Description
The device was reported to have poor image quality during a procedure.The device was reported to be bent and have a crack in the tip.No injuries were reported.

Brand Name
N/A
Common Device Name
DIAGNOSTIC ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key16942750
Report Number3011610434-2023-00006
Device Sequence Number15182434
Product Code OWQ
UDI-Device Identifier10841898123252
UDI-Public10841898123252
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Model NumberD087031
Device Catalogue NumberD087031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown